# SDR AUS20010786

- Difficulty date: July 22, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Fokker F.28 MK 1000
- Engine: Rroyce SPEY55515
- System (JASC): 2910 · Hydraulic System, Main
- Part: Reducer
- Part number: 296801
- Condition: Cracked
- Location: Hydraulic System
- Part time: 55,292 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(AUS) LANDING GEAR HYDRAULIC SYSTEM PRESSURE REDUCER CRACKED. LOSS OF HYDRAULIC FLUID.
